I have been taking Amitryptiline for about 5 or 6 weeks while I taper off Clonazepam but the Dr. Started me on 25mg and then 50mg and Bumped me up to 100mg and 9 days into 100mg my blood pressure and pulse rate spiked so I went to the Dr and he said to cut it in half so 2 days later my blood pressure and heart rate spiked again. When I checked it, it was 137/90 and heart rate was 120. I and going to cut back slowly and come off of it. I am feeling a little off. I don't like it. Scary.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2011 • 1 answer
Posted 4 Jun 2013 • 4 answers
Posted 26 Nov 2013 • 2 answers
Posted 21 Dec 2014 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer